# SDR BSAASDR0718

- Difficulty date: June 7, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 25,304 hours, 33,897 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0025A
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 5,336 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE LANDING GEAR CIRCUIT BREAKER TRIPPED WHEN CREW SELECTED GEAR DOWN DURING APPROACH.  GEAR WAS EXTENDED MANUALLY AND CREW LANDED WITHOUT INCIDENT.  AFTER EXTENSIVE TROUBLESHOOTING, THE RIGHT MAIN LANDING GEAR ACTUATOR WAS CHANGED DUE TO A SUSPECTED FAULT IN THE ACTUATOR'S INTERNAL GEAR DOWN MICROSWITCH.  MULTIPLE GEAR SWINGS WERE PERFORMED WITH NO DEFECTS NOTED.  AN OPERATIONAL CHECK FLIGHT WAS COMPLETED WITH NO DEFECTS NOTED.
